# SDR DALA2017081706296

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 68,012 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE RT SIDE FLOOR WEB, A CRACK WAS NOTICED AT FWD CORNER CUT OUT.  REPAIRED THE CUSP WEB AT BS 807 IAW SRM 53-05, PAR 144, FIG 131A-21, DWG 9910151, REV BU,  REV CH, AND DWG 9930538 REV CE.
